Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Continuous bleeding, on pills. Is it safe to double the dosage to stop bleeding?

I am 38 yo, I have been taking the pill for 3 months a year for the last 3 years, because my bf visits me once a year so the rest of the year I stay off the pill and it has worked perfectly up until now, I have had my periods for the last 5 weeks it wont stop, he is coming again in a few days, i was wondering if it is safe to double the dosage of the pill to help to stop the periods?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for writing in.
It would definitely not be safe to double the dose right now. They're contraindicated in a situation when there is undiagnosed vaginal bleeding. The first step for you would be to see a physician and get a ultrasound of the pelvis done. I think you should be considering another contraceptive for the time being.

Hope this helps.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor